# SDR SWIA202266163

- Difficulty date: June 3, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5533 · Ventral Structure
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING STABILIZER VERTICAL LEADING EDGE FOUND PROTRUDING DENT APROX 12" ABOVE T/E OF THE L/H PYLON     (C-CHECK RO 7/26/2022)    REPAIRED DENT IAW REO 601R-53-61-7844 REV. - - DATED 6/15/22.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.
